# SDR DALA2016011900504

- Difficulty date: January 16, 2016
- Submitted: January 21, 2016
- Operation: Air carrier
- Aircraft: N318US
- Make and model: Airbus A320-211
- Aircraft serial: 206
- Aircraft time: 74,758 hours, 33,554 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Frames 56-57
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER 42L BETWEEN FRAMES 56 AND 57.  REMOVED STR 42L BETWEEN FRAMES 55 AND 58. FABRICATED AND INSTALLED STRINGER SECTION AND COUPLING/SPLICE IAW SRM 53-00-13.
